The National Agency for Food and Drug Administration and Control (NAFDAC) has warned Nigerians to be cautious when taking cup of tea popularly known as `Maishayi’ from Hausa tea vendors.
NAFDAC Director-General, Prof. Mojisola Adeyeye, gave the warning in an interview with the News Agency of Nigeria (NAN) in Abuja today Monday February 24th. The NAFDAC boss said the agency received information that the Hausa tea vendors now mix intoxicating drugs in the tea prepared for customers.
According to her, the intoxicating drugs include Tramadol, Vieteling, Marijuana and others, could lead to loss of life after consumption.
“In the US, lots of people are dying because of these medicines. How can such medicines mix with palm wine in the name of getting high in Nigeria?
There are some medicines you cannot take if you have cardiovascular problem’’ she told NAN
You may be interested
Mailafia: Five things you don’t know about one of Buhari’s fiercest criticsWebby - September 19, 2021
Spread the loveFormer Deputy Governor of the Central Bank of Nigeria (CBN), Dr. Obadiah Mailafia, died from an undisclosed illness…
See how Harry Kane and Tottenham were slammed after their wayward defeat by ChelseaWebby - September 19, 2021
Spread the love On a day where Tottenham honour the passing away their all-time goal scorer and club legend Jimmy…
Why another crisis looms in PDP as party bigwwigs move to end Wike’s overbearing influence in PDPWebby - September 19, 2021
The opposition People’s Democratic Party, PDP is getting ready for its October national convention where it will elect the next…